# SDR QXEA200300892

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,793 hours, 4,360 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: C1486561
- Part serial: 1052
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2310 ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF. REMOVED AND REPLACED LEFT HAND INBOARD SPOILER LVDT. OPERATIONAL CHECKS GOOD. AIRCRAFT REUTNED TO SERVICE.
